# SDR AGQA065679

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Coupling
- Part number: 2040406045
- Condition: Chipped
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING HAS CHIPPED TOOTH.
